MolluscaBase source details
Jeffreys, J. G. (1864). Remarks on Stilifer, a genus of quasiparasitic molluscs; with particulars of the European species S. turtoni. Annals and Magazine of Natural History. ser. 3, 14(83): 321-334.
6817
Jeffreys, J. G.
1864
Remarks on <i>Stilifer</i>, a genus of quasiparasitic molluscs; with particulars of the European species <i>S. turtoni</i>
Annals and Magazine of Natural History
ser. 3, 14(83): 321-334
Publication
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
Stilifer Broderip, 1832 (additional source)
Stilifer turtoni Broderip, 1832 accepted as Pelseneeria turtoni (Broderip, 1832) accepted as Pelseneeria stylifera (W. Turton, 1825) (basis of record)
Stilifer turtoni Broderip, 1832 accepted as Pelseneeria turtoni (Broderip, 1832) accepted as Pelseneeria stylifera (W. Turton, 1825) (basis of record)